Spacetimes with Killing Tensors

Hughston, L P and Sommers, P. 1973. Spacetimes with Killing Tensors. Communications in Mathematical Physics, 32(2), pp. 147-152. ISSN 0010-3616 [Article]

No full text available

Abstract or Description

The characteristics of the Killing equation and the Killing tensor are discussed. A conformal Killing tensor is of interest inasmuch as it gives rise to a quadratic first integral for null geodesic orbits. The Einstein-Maxwell equations are considered together with the Bianchi identity and the conformal Killing tensor. Two examples for the application of the considered relations are presented, giving attention to the charged Kerr solution and the charged C-metric.

Item Type:


Identification Number (DOI):

Departments, Centres and Research Units:



1 January 1973Published

Item ID:


Date Deposited:

14 Mar 2022 15:31

Last Modified:

14 Mar 2022 15:31

Peer Reviewed:

Yes, this version has been peer-reviewed.


Edit Record Edit Record (login required)